# SDR SWAA2024091014076

- Difficulty date: July 18, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED STA695 AND RBL 24.75 CENTER SECTION 2024-455021<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 23-JAN-25. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 22-JAN-25.;[02] REPLACED ANGLE AND FASTENERS LOCATED STA695 AND RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 273A9110 SHEET:6 REV:A; DWG 111A6000 SHEET:292 REV:-. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CERTIFIED CORRECTIVE ACTION 2; COMPLETED  RII
